# SDR AALA20151127004

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 18,903 hours, 7,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT TRANSITION PANEL CORRODED OUT OF LIMITS, BETWEEN STATION 500B - 500I.  INSTALLED TRANSITION PANEL SPLICE REPAIR IAW SRM 53-00-53-2R-5.
